Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 25, NWS Indianapolis, IN

May 4, 20154 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 4, 2015, 6:00 PM EDT for 4 counties in Indiana. It was in force for 30 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2015, 6:00 PM EDT (22:00 UTC)
Expired
May 4, 2015, 6:30 PM EDT
In force
30 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Boone County, IN, Clinton County, IN, Montgomery County, IN, Tippecanoe County, IN

The radar

The Indianapolis radar (KIND), 62 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 6:24 PM EDTHAIL 1Thorntown, INAMATUER RADIO REPORTED TO EMA
May 4, 6:24 PM EDTHAIL 1.257 Nw Lebanon, INAMATUER RADIO REPORTED TO EMA. LOCATED AT SR 47 AND US 52. VISIBILITY WAS NEAR ZERO.
May 4, 6:35 PM EDTHAIL 1.754 Nw Lebanon, INEMA RECIEVED REPORT FROM SPOTTER NEAR US 52 AND CR 400 N.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1208 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

250 
WUUS53 KIND 042200
SVRIND
INC011-023-107-157-042230-
/O.NEW.KIND.SV.W.0025.150504T2200Z-150504T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
600 PM EDT MON MAY 4 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BOONE COUNTY IN CENTRAL INDIANA...
  SOUTHWESTERN CLINTON COUNTY IN CENTRAL INDIANA...
  NORTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
  SOUTHEASTERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 630 PM EDT

* AT 556 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  NORTHEAST OF CRAWFORDSVILLE...AND MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  LEBANON...DARLINGTON...CLARKS HILL...COLFAX...THORNTOWN AND ULEN.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 141 AND 159.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4027 8644 4005 8646 4009 8695 4027 8693
TIME...MOT...LOC 2200Z 271DEG 26KT 4017 8679

HAIL...1.00IN
WIND...<50MPH

$$
JH
1 follow-up statement
278 
WWUS53 KIND 042221
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
621 PM EDT MON MAY 4 2015

INC107-157-042231-
/O.CAN.KIND.SV.W.0025.000000T0000Z-150504T2230Z/
TIPPECANOE IN-MONTGOMERY IN-
621 PM EDT MON MAY 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY AND
SOUTHEASTERN TIPPECANOE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4005 8646 4007 8669 4027 8669 4027 8644
TIME...MOT...LOC 2221Z 271DEG 22KT 4016 8662

$$

INC011-023-042230-
/O.CON.KIND.SV.W.0025.000000T0000Z-150504T2230Z/
BOONE IN-CLINTON IN-
621 PM EDT MON MAY 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CLINTON AND NORTHWESTERN BOONE COUNTIES UNTIL 630 PM EDT...

AT 618 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF FRANKFORT...AND MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
THORNTOWN AND ULEN.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 141 AND 158.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4005 8646 4007 8669 4027 8669 4027 8644
TIME...MOT...LOC 2221Z 271DEG 22KT 4016 8662

HAIL...1.00IN
WIND...<50MPH

$$

50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 4:25 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 4, 4:25 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 PM EDT MON MAY 4 2015

.UPDATE...
AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 228 PM EDT MON MAY 4 2015

A FRONTAL SYSTEM IS EXPECTED TO STALL OVER THE AREA TUESDAY...BEFORE
DISSIPATING BY WEDNESDAY. ANOTHER FRONTAL SYSTEM MAY AFFECT THE AREA
BY NEXT WEEKEND.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...
ISSUED AT 228 PM EDT MON MAY 4 2015

TAIL END OF VORTICITY CENTER THAT IS CURRENTLY MOVING INTO NORTHWEST
OHIO EXTENDS BACK INTO ILLINOIS. SHORT TERM MODELS SUGGEST THIS
FEATURE WILL MOVE INTO THE LOCAL AREA BY LATE THIS AFTERNOON AND
EVENING. SCATTERED CONVECTION MAY DEVELOP NEAR THIS FEATURE AS IT
MOVES INTO THE AREA.

THINK THE BETTER CHANCES FOR MORE ORGANIZED SHOWER/THUNDERSTORM
ACTIVITY WILL BE LATE TONIGHT OVER THE NORTHERN ZONES AS THE LOW
LEVEL JET INCREASES. MODELS SUGGEST THE JET WON/T BE TOO
IMPRESSIVE...BUT IT APPEARS IT WILL BE IN THE RIGHT SPOT FOR GOOD
POTENTIAL FOR PRECIPITATION DEVELOPMENT. WILL GO WITH LIKELY POPS
OVER THE NORTH FOR MAINLY LATE TONIGHT...TAPERING TO CHANCE POPS
FARTHER SOUTH.

THE GFS MOS LOWS TONIGHT LOOK REASONABLE BASED ON LOW LEVEL
THICKNESSES...SO ONLY MINOR ADJUSTMENTS PLANNED.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
ISSUED AT 228 PM EDT MON MAY 4 2015

MODEL DATA SUGGEST FRONTAL ZONE OFF TO THE NORTH MAY SAG INTO THE
NORTHERN OR CENTRAL ZONES BY TUESDAY EVENING BEFORE WASHING OUT BY
WEDNESDAY UNDER BUILDING UPPER RIDGE. CONVECTIVE POTENTIAL NEAR THE
FRONT SHOULD DIMINISH WITH TIME AS HEIGHTS RISE. WILL KEEP SOME
CHANCE POPS GOING FOR TUESDAY AND TUESDAY EVENING...MAINLY OVER THE
CENTRAL AND NORTHERN ZONES.

SOME OF THE MODEL DATA CONTINUE TO SUGGEST A POTENTIAL FOR WIDELY
SCATTERED DIURNAL TYPE CONVECTION BOTH WEDNESDAY AND THURSDAY.
APPEARS CONVECTIVE TEMPERATURES SHOULD EASILY BE REACHED BOTH
DAYS...BUT LAPSE RATES TAIL OFF BY THEN AS MID LEVELS WARM. WILL
CONTINUE WITH A DRY FORECAST AFTER TUESDAY NIGHT FOR NOW.

DON/T HAVE TOO MUCH OF A PROBLEM WITH THE GFS TEMPERATURES GUIDANCE
IN THE LATER PERIODS BASED ON PROGGED LOW LEVEL THICKNESSES.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
ISSUED AT 241 PM EDT MON MAY 4 2015

WARM AND INCREASINGLY UNSETTLED WEATHER EXPECTED FOR THE WEEKEND
AND INTO EARLY NEXT WEEK AS THE UPPER LEVEL FLOW REMAINS HIGHLY
AMPLIFIED ACROSS THE CONTINENTAL U S.

COASTAL SYSTEM OFF THE SOUTHEAST STATES AND STRONG UPPER LOW IN
THE FOUR CORNERS WILL MAINTAIN BROAD RIDGE OVER THE OHIO VALLEY
INTO THE WEEKEND. THE RIDGE WILL SLOWLY FLATTEN AND EVOLVE INTO A
MOIST SOUTHWEST FLOW INTO EARLY NEXT WEEK AS THE INFLUENCE OF THE
ATLANTIC COAST SYSTEM IS LOST AND THE WESTERN UPPER LOW TRACKS
NORTHEAST INTO THE UPPER MIDWEST. THIS WILL ENABLE A FRONTAL
BOUNDARY TO SAG INTO THE REGION OVER THE WEEKEND WITH INCREASING
CHANCES FOR THUNDERSTORMS.

SCATTERED CONVECTION WILL DEVELOP FRIDAY NIGHT AND SATURDAY...WITH
THE GREATEST POTENTIAL FOR STORMS SUNDAY AND MONDAY AS A STRONG LOW
PRESSURE SYSTEM TRACKS INTO THE GREAT LAKES. HIGHS IN THE 80S WILL
PERSIST THROUGH SUNDAY...WITH POTENTIAL FOR WARMEST DAY ON FRIDAY
UNDER THE RIDGE. AS CLOUDS AND CONVECTION INCREASE ACROSS THE OHIO
VALLEY...HIGHS WILL SLIDE BACK INTO THE 70S OVER MUCH OF THE
REGION BY NEXT MONDAY. LOWS WILL RANGE FROM THE UPPER 50S TO MID
60S THROUGHOUT THE EXTENDED.

&&

.AVIATION /DISCUSSION FOR 042100Z KIND TAF UPDATE/...
ISSUED AT 1248 PM EDT MON MAY 4 2015

MINOR TWEAKS MADE TO KIND TAF TO BETTER MATCH CURRENT CONDITIONS.
NO OTHER CHANGES ARE NEEDED AT THIS TIME.

PREVIOUS AVIATION DISCUSSION FOLLOWS...
RESTRICTIONS POSSIBLE WITHIN CONVECTION...OTHERWISE VFR EXPECTED.

SHOWERS HAVE DIMINISHED AT ALL TERMINALS EARLY THIS AFTERNOON AS
A SUBTLE WAVE ALOFT SHIFTS EAST. SKIES WILL BRIGHTEN OVER THE NEXT
FEW HOURS WITH SATELLITE IMAGERY SHOWING PREDOMINANTLY THIN
MID/HIGH LEVEL CLOUDS EXTENDING BACK TO NEAR THE MISSISSIPPI
RIVER. AS THE AIRMASS DESTABILIZES BY LATE AFTERNOON...EXPECT VFR
CU FORMATION ALONG WITH SCATTERED CONVECTION DEVELOPING OVER THE
FORECAST AREA. PRIMARY IMPACTS WILL BE NEAR AND NORTH OF I-70...BUT
WILL CARRY VCTS MENTION AT ALL SITES FROM 20-22Z THROUGHOUT THE
EVENING AS ALL HI-RES DATA CAPTURING LATE DAY CONVECTIVE
REDEVELOPMENT. COULD SEE SOUTHWEST WIND GUSTS TO NEAR 20KTS AT
TIMES INTO EARLY EVENING.

INSTABILITY WILL DIMINISH ONCE AGAIN WITH SHOWERS AND EMBEDDED
THUNDER PERSISTING OVERNIGHT AS CONVECTIVE CLUSTER SLATED TO
ORGANIZE OVER THE MID MISSISSIPPI VALLEY THIS EVENING MIGRATES
INTO THE NORTHERN FORECAST AREA AFTER MIDNIGHT. FRONTAL BOUNDARY
OVER NORTHERN INDIANA WILL BEGIN TO LIFT BACK NORTH LATE
TONIGHT...WITH PRECIPITATION EVENTUALLY SHIFTING NORTH OF BOTH
KHUF AND KIND BETWEEN 06Z AND 12Z. IMPACTS AT KLAF HOWEVER MAY
LINGER THROUGH DAYBREAK TUESDAY. LIGHT SOUTHERLY FLOW OVERNIGHT
WILL INCREASE TO 10-15KTS FROM THE SOUTHWEST ON TUESDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...JAS
NEAR TERM...JAS
SHORT TERM...JAS
LONG TERM....RYAN
AVIATION...RYAN/JH

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 4, 4:20 PM EDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
420 PM EDT MON MAY 4 2015

INZ021-028>031-035>049-054>057-052030-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-
420 PM EDT MON MAY 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: CHANCE FOR THUNDERSTORMS. ISOLATED SEVERE STORMS POSSIBLE.

HAZARDS: DAMAGING WINDS...LARGE HAIL AND LIGHTNING.

TIMING: DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE MAINLY BEFORE
MIDNIGHT. LIGHTNING IS POSSIBLE ANYTIME THROUGH TONIGHT.

DISCUSSION: A COLD FRONT WILL INTERACT WITH A WARM...MOIST AND
UNSTABLE ATMOSPHERE AND RESULT IN SOME SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH TUESDAY
EVENING AND AGAIN THIS WEEKEND. SEVERE STORMS ARE NOT EXPECTED
TUESDAY...AND IT IS TOO EARLY TO TELL IF THERE IS A CHANCE ANY
WILL BE SEVERE THIS WEEKEND. LIGHTNING IS A THREAT WITH ANY
STORM.

DISCUSSION: THUNDERSTORMS CHANCES WILL CONTINUE ON TUESDAY AS A
COLD FRONT STALLS ACROSS NORTHERN INDIANA AND THEN RETREATS NORTH
AS A WARM FRONT AND WASHES OUT. A COLD FRONT WILL APPROACH FROM
THE NORTHWEST BY LATE WEEK AND RESULT IN ADDITIONAL THUNDERSTORM
CHANCES THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051>053-060>065-067>072-052030-
VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-
KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
420 PM EDT MON MAY 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: CHANCE FOR THUNDERSTORMS. ISOLATED SEVERE STORMS POSSIBLE.

HAZARDS: DAMAGING WINDS...LARGE HAIL AND LIGHTNING.

TIMING: DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE MAINLY BEFORE
MIDNIGHT. LIGHTNING IS POSSIBLE ANYTIME THROUGH TONIGHT.

DISCUSSION: A COLD FRONT WILL INTERACT WITH A WARM...MOIST AND
UNSTABLE ATMOSPHERE AND RESULT IN SOME SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE AGAIN THIS WEEKEND. IT IS TOO
EARLY TO TELL IF THERE IS A CHANCE ANY WILL BE SEVERE THIS
WEEKEND. LIGHTNING IS A THREAT WITH ANY STORM.

DISCUSSION: A COLD FRONT WILL APPROACH FROM THE NORTHWEST BY LATE
WEEK AND RESULT IN ADDITIONAL THUNDERSTORM CHANCES THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, May 4, 4:33 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
433 PM EDT MON MAY 4 2015

INZ028-035-042115-
FOUNTAIN-WARREN-
433 PM EDT MON MAY 4 2015

...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN FOUNTAIN AND
SOUTHERN WARREN COUNTIES UNTIL 515 PM EDT...

AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF DANVILLE...MOVING EAST AT 15
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  COVINGTON...
  WILLIAMSPORT...
  STATE LINE CITY...
  FOSTER...
  WEST LEBANON...
  ATTICA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4029 8753 4034 8753 4038 8719 4013 8717
      4014 8749 4015 8749 4015 8754 4028 8754
TIME...MOT...LOC 2032Z 266DEG 14KT 4024 8758

JH
Local storm report, May 4, 5:03 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
503 PM EDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             3 S WEST LEBANON        40.23N  87.38W
05/04/2015  E0.70 INCH       WARREN             IN   TRAINED SPOTTER

            STATE ROAD 63 AT COUNTY 650 SOUTH. VISIBILITIES WERE
            NEAR ZERO.

&&

MMB
Local storm report, May 4, 5:52 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
552 PM EDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             2 SE NEW RICHMOND       40.17N  86.95W
05/04/2015  E0.70 INCH       MONTGOMERY         IN   AMATEUR RADIO

            SOME HEAVY RAIN AND GUSTY WINDS BUT NOT ENOUGH TO CAUSE
            DAMAGE. ESTIMATE WINDS AT NO MORE THAN 40 MILES. HAIL
            FELL FOR ABOUT 1 MINUTE.

&&

MMB
Local storm report, May 4, 5:56 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
556 PM EDT MON MAY 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             6 W LEBANON             40.05N  86.57W
05/04/2015  E0.25 INCH       BOONE              IN   CO-OP OBSERVER

            HEAVY RAINS. HAIL FELL FOR 1 TO 2 MINUTES.

&&

MMB

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 4:33 PM EDTSpecial Weather StatementINDWarren42 min
May 4, 5:09 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe51 min
May 4, 6:29 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Tipton31 min
May 4, 7:00 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton30 min
May 4, 7:33 PM EDTSpecial Weather StatementINDHancock27 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.